Advertisement

Applications of a fixed point theorem to the existence of solutions to the nonlinear functional integral equations in two variables

  • Anupam Das
  • Bipan HazarikaEmail author
  • Reza Arab
  • M. Mursaleen
Article
  • 40 Downloads

Abstract

In this article, we establish some generalization of Darbo type coupled fixed point theorem and give some results on the existence of solutions for a system of nonlinear functional integral equations in Banach space. We illustrated the results with the help of an example.

Keywords

Measure of noncompactness Coupled fixed point Darbo’s fixed point theorem Functional integral equations 

Mathematics Subject Classification

34A34 46B45 47H10 

References

  1. 1.
    Agarwal, R.P., O’Regan, D.: Fixed Point Theory and Applications. Cambridge University Press, Cambridge (2004)Google Scholar
  2. 2.
    Aghajani, A., Allahyari, R., Mursaleen, M.: A generalization of Darbo’s theorem with application to the solvability of systems of integral equations. J. Comput. Appl. Math. 260, 68–77 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Aghajani, A., Banaś, J., Sabzali, N.: Some generalization of Darbo fixed point theorem and applications. Bull. Belg. Math. Soc. Simon Stevin 20(2), 345–358 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Aghajani, A., Sabzali, N.: Existence of coupled fixed points via measure of noncompactness and applications. J. Nonlinear Convex Anal. 14(5), 941–952 (2014)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Aghajani, A., Mursaleen, M., Haghighi, A.Shole: Fixed point theorems for Meir–Keeler condensing operators via measure of noncompactness. Acta. Math. Sci. 35(3), 552–566 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Aghajani, A., Pourhadi, E.: Application of measure of noncompactness to \(\ell _{1}\)-solvability of infinite systems of second order differential equations. Bull. Belg. Math. Soc. Simon Stevin 22, 105–118 (2015)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Akhmerov, R.R., Kamenskii, M.I., Potapov, A.S., Rodkina, A.E., Sadovskii, B.N.: Measure of noncompactness and condensing operators. Operator Theory: Advances and Applications, (Translated from the 1986 Russian original by A. Iacob), vol. 55, pp. 1–52. Birkhäuser, Basel (1992)Google Scholar
  8. 8.
    Alotaibi, A., Mursaleen, M., Mohiuddine, S.A.: Application of measure of noncompactness to infinite system of linear equations in sequence spaces. Bull. Iran. Math. Soc. 41, 519–527 (2015)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Arab, R., Allahyari, R., Haghighi, A.S.: Existence of solutions of infinite systems of integral equations in two variables via measure of noncompactness. Appl. Math. Comput. 246, 283–291 (2014)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Arab, R., Allahyari, R., Haghighi, A. Shole: Construction of a measure of non-compactness on \(BC(\Omega )\) and its application to Volterra integral equations, Mediter. J. Math. 13(3), 1197–1210 (2016)Google Scholar
  11. 11.
    Arab, R.: The existence of fixed points via the measure of noncompactness and its application to functional-integral equations. Mediter. J. Math. 13(2), 759–773 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Banaś, J., Goebel, K.: Measure of Noncompactness in Banach Spaces. Lecture Notes in Pure and Applied Mathematics, vol. 60. Marcel Dekker, New York (1980)zbMATHGoogle Scholar
  13. 13.
    Banaś, J., Lecko, M.: Solvability of infinite systems of differential equations in Banach sequence spaces. J. Comput. Appl. Math. 137, 363–375 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Chang, S.S., Cho, Y.J., Huang, N.J.: Coupled fixed point theorems with applications. J. Korean Math. Soc. 33(3), 575–585 (1996)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Darbo, G.: Punti uniti in trasformazioni a codominio non compatto (Italian). Rend. Sem. Mat. Univ. Padova 24, 84–92 (1955)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Das, A., Hazarika, B., Arab, R., Mursaleen, M.: Solvability of the infinite system of integral equations in two variables in the sequence spaces \(c_0\) and \(\ell _1\). J. Comput. Appl. Math. 326, 183–192 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Das, A., Hazarika, B., Mursaleen, M.: Application of measure of noncompactness for solvability of the infinite system of integral equations in two variables in \(\ell _p (1 < p <\infty )\). Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math.  https://doi.org/10.1007/s13398-017-0452-1
  18. 18.
    Deimling, K.: Ordinary Differential Equations in Banach Spaces. Lecture Notes in Mathematics, vol. 596. Springer, Berlin (1977)CrossRefzbMATHGoogle Scholar
  19. 19.
    Hazarika, B., Karapınar, E., Arab, R., Rabbani, M.: Metric-like spaces to prove existence of solution for nonlinear quadratic integral equation and numerical method to solve it. J. Comput. Appl. Math. 328, 302–313 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Kuratowski, K.: Sur les espaces complets. Fund. Math. 15, 301–309 (1930)CrossRefzbMATHGoogle Scholar
  21. 21.
    Mursaleen, M., Rizvi, Syed M.H.: Solvability of infinite systems of second order differential equations in \(c_0\) and \(\ell _{1}\) by Meir–Keeler condensing operators. Proc. Am. Math. Soc. 144(10), 4279–4289 (2016)CrossRefzbMATHGoogle Scholar
  22. 22.
    Mursaleen, M., Mohiuddine, S.A.: Applications of measures of noncompactness to the infinite system of differential equations in \(\ell _p\) spaces. Nonlinear Anal. (TMA) 75, 2111–2115 (2012)CrossRefzbMATHGoogle Scholar
  23. 23.
    Mursaleen, M., Alotaibi, A.: Infinite system of differential equations in some BK-spaces. Abst. Appl. Anal. 2012, Article ID 863483 (2012).  https://doi.org/10.1155/2012/863483
  24. 24.
    Reich, S.: Fixed points in locally convex spaces. Math. Z. 125, 17–31 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Reich, S.: Fixed points of condensing functions. J. Math. Anal. Appl. 41, 460–467 (1973)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag Italia S.r.l., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsRajiv Gandhi UniversityDoimukhIndia
  2. 2.Department of MathematicsGauhati UniversityGuwahatiIndia
  3. 3.Department of Mathematics, Sari BranchIslamic Azad UniversitySariIran
  4. 4.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations